not discharge but an other substance, maybe a reaction? HELP

Gynecology questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
Colleen3185
Guest
Posts: 1
Joined: Mon Jan 26, 2009 10:19 pm
Gender: Female

not discharge but an other substance, maybe a reaction? HELP

Postby Colleen3185 » Mon Jan 26, 2009 11:07 pm

I've been taking yaz for 2 years now and since last january i've been feeling really uncomfortable. The december before that I also had an abortion and I don't know if that plays a factor in it or not. I've asked my gyno along with my primary care several times about this but they say it's just normal however it was never like this before and I really feel like somethings wrong. The problem is, I don't think it's exactly discharge because it's not how other people explain discharge as. It on the inside of my out vagina lips. When I wipe after going the bathroom white stuff comes off the skin, not on the inner part but around the outermost delicate area inside of the initial lips. It gets itchy as well. Also, last april I had precancerous lumps there which were removed and the gyno told me this had nothing to do with it but I'm really worried that something is wrong because I know this never happened before the bump showed up or before the abortion and I had been on yaz for a year before I can say I recall this happening so I don't think that it's a side effect but maybe it is. ....when this is occuring i can scrape my nail along the skin and more white stuff will come off as well. I keep on washing it thinking maybe thats the reason but that doesn't help any. please help.

S.WILLIAMS,RN
Nurse
Posts: 51
Joined: Wed Jan 14, 2009 5:56 pm
Gender: Female

Re: not discharge but an other substance, maybe a reaction? HELP

Postby S.WILLIAMS,RN » Wed Feb 11, 2009 5:35 pm

It sounds like you may have some yeast there, with the white discharge in the labia and the itching. With your history of having "precancerous bumps" removed you have to be extra vigilant in examining yourself and knowing yourself so that you can report any changes to your physician. Sometimes after taking a round of antibiotics women will develop a problem with yeast. If your symptoms are persisting it's worth a call to your doctor (gyn) so they can decide if they need to see you or perhaps just call you in some medicine to help it clear up.
peace,
SUZANNE E WILLIAMS RN


Return to “Gynecology”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.